RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 4, Pages 446–448 (Mi dan4154)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

The method of sublinear operators, and problems of selectors

Yu. E. Linke

Irkutsk Computer Centre, Siberian Branch of RAS

Full text: PDF file (353 kB)

Bibliographic databases:
UDC: 513.88
Presented: Ю. Г. Решетняк
Received: 10.08.1994

Citation: Yu. E. Linke, “The method of sublinear operators, and problems of selectors”, Dokl. Akad. Nauk, 347:4 (1996), 446–448

Citation in format AMSBIB
\Bibitem{Lin96}
\by Yu.~E.~Linke
\paper The method of sublinear operators, and problems of selectors
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 4
\pages 446--448
\mathnet{http://mi.mathnet.ru/dan4154}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1398749}
\zmath{https://zbmath.org/?q=an:0890.46026}


Linking options:
  • http://mi.mathnet.ru/eng/dan4154
  • http://mi.mathnet.ru/eng/dan/v347/i4/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. E. Linke, “Separately continuous selectors”, Math. Notes, 63:2 (1998), 183–189  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Yu. E. Linke, “On the Cone of Bounded Lower Semicontinuous Functions”, Math. Notes, 77:6 (2005), 817–830  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:12
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020